# SDR DALA2016042003044

- Difficulty date: April 19, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD INNER FITTINGS ON BEAM NR 1 AT AFT CARGO DOOR.   FITTING WAS REPLACED IAW SRM 51-41-05, 51-40-08, 51-10-04, PAR 15/21.
